| Model Number |
N153509 |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the drain bag had extreme kinking in the tubing which made it unusable.
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be due to "incorrect assembly operation / components placement / accessories(incorrect assembly)." the device history record was reviewed and found nothing that could have caused or contributed to the reported event.This product is a bard center entry closed system urinary drainage bag and is sold as single use, non-sterile bulk pack (n=40) with appropriate labeling identification and revision data as well as manufacturer contact information.The case box also identifies the product as not containing latex.The product is designated as prescription only (rx only).Thus, in determining requirements for adequate instructions for use, prescription devices was consulted as appropriate reference.As determined by this assessment, this device may be exempted from instructions for use per the assessment.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description